JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/10887

Title: On bipartite powers of bigraphs
Authors: Okamoto, Yoshio
Otachi, Yota
Uehara, Ryuhei
Keywords: bipartite power
interval bigraph
bipartite permutation graph
closure property
Issue Date: 2012
Publisher: Discrete Mathematics and Theoretical Computer Science
Magazine name: Discrete Mathematics and Theoretical Computer Science
Volume: 14
Number: 2
Start page: 11
End page: 20
Abstract: The notion of graph powers is a well-studied topic in graph theory and its applications. In this paper、 we investigate abipartite analogue of graph powers、 which we call bipartite powers of bigraphs. We show that the classes of bipartitepermutation graphs and interval bigraphs are closed under taking bipartite power. We also show that the problem ofrecognizing bipartite powers is NP-complete in general.
Rights: Copyright (C) 2012 Discrete Mathematics and Theoretical Computer Science. Yoshio Okamoto, Yota Otachi, and Ryuhei Uehara, Discrete Mathematics and Theoretical Computer Science, 14(2), 2012, 11-20.
URI: http://hdl.handle.net/10119/10887
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
18420.pdf350KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology